Alert archive / New York / Wind Chill Advisories in 2015
Wind Chill Advisory 2, NWS Albany, NY
NWS Albany, NY issued this wind chill advisory at Jan 12, 2015, 3:33 PM EST for Hamilton County, Herkimer County, New York. It took effect at Jan 13, 2015, 12:00 AM EST. It was in force for 10 hr.
The area
The counties it named.
The facts
- Issued
- Jan 12, 2015, 3:33 PM EST (20:33 UTC)
- In effect from
- Jan 13, 2015, 12:00 AM EST
- Expired
- Jan 13, 2015, 9:45 AM EST
- In force
- 10 hr
- Issued by
- NWS Albany, NY
Counties Hamilton County, NY, Herkimer County, NY
The radar
The Ft Drum radar (KTYX), 80 km from the middle of the area, began a volume at 20:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Albany, NY (KALY), launched 12:00Z, 8.6 hours before the alert went out and 119 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 473 m above ground
- 0-6 km bulk shear
- 76 kt
- 0-1 km storm-relative helicity
- 276 m²/s²
- 0-3 km storm-relative helicity
- 322 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
171 WWUS41 KALY 122033 WSWALY URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBANY NY 333 PM EST MON JAN 12 2015 CTZ001-013-MAZ001-025-NYZ058>061-063>066-122145- /O.CAN.KALY.WW.Y.0002.000000T0000Z-150112T2100Z/ NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN BERKSHIRE- SOUTHERN BERKSHIRE-WESTERN GREENE-EASTERN GREENE-WESTERN COLUMBIA- EASTERN COLUMBIA-WESTERN ULSTER-EASTERN ULSTER-WESTERN DUTCHESS- EASTERN DUTCHESS- INCLUDING THE CITIES OF...TORRINGTON...OAKVILLE...NEW MILFORD... TERRYVILLE...PITTSFIELD...NORTH ADAMS...GREAT BARRINGTON...LEE... LENOX...HOUSATONIC...HUNTER...TANNERSVILLE...WINDHAM...CATSKILL... COXSACKIE...ATHENS...CAIRO...JEFFERSON HEIGHTS...HUDSON... CHATHAM...SUNDOWN...ELLENVILLE...WOODSTOCK...WEST HURLEY... KERHONKSON...NAPANOCH...PHOENICIA...KINGSTON...NEW PALTZ... POUGHKEEPSIE...BEACON...ARLINGTON...PAWLING...DOVER PLAINS... MILLBROOK...PINE PLAINS...AMENIA...MILLERTON 333 PM EST MON JAN 12 2015 ...WINTER WEATHER ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN ALBANY HAS CANCELLED THE WINTER WEATHER ADVISORY FOR THE NORTHWEST CONNECTICUT...THE BERKSHIRES... SOUTHEAST CATSKILLS...SOUTHERN TACONICS...AND THE MID HUDSON VALLEY. THE STEADY PRECIPITATION HAS MOVED OFF TO THE SOUTH AND EAST. $$ NYZ032-033-130530- /O.NEW.KALY.WC.Y.0002.150113T0500Z-150113T1500Z/ NORTHERN HERKIMER-HAMILTON- INCLUDING THE CITIES OF...ATWELL...BIG MOOSE...EAGLE BAY... MCKEEVER...NOBLEBORO...NORTHWOOD...OLD FORGE...SPECULATOR 333 PM EST MON JAN 12 2015 ...WIND CHILL ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 10 AM EST TUESDAY... THE NATIONAL WEATHER SERVICE IN ALBANY HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 10 AM EST TUESDAY. * LOCATIONS...NORTHERN HERKIMER AND HAMILTON COUNTIES. * HAZARD TYPES...DANGEROUSLY COLD WIND CHILLS. * WIND CHILL READINGS...AS LOW AS 20 TO 25 BELOW ZERO. * TIMING...LATE TONIGHT INTO TUESDAY MORNING. * IMPACTS...BITTERLY COLD WIND CHILLS WILL RESULT IN DANGEROUS CONDITIONS FOR EXPOSED SKIN. FROSTBITE CAN OCCUR TO EXPOSED SKIN IN 30 MINUTES OR LESS. * WINDS...NORTH 5 TO 10 MPH. * TEMPERATURES...WILL DROP TO LOWS OF ZERO DEGREES TO 15 DEGREES BELOW ZERO. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. && $$
3 follow-up statements
735 WWUS41 KALY 130049 WSWALY URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBANY NY 749 PM EST MON JAN 12 2015 NYZ032-033-131100- /O.CON.KALY.WC.Y.0002.150113T0500Z-150113T1500Z/ NORTHERN HERKIMER-HAMILTON- INCLUDING THE CITIES OF...ATWELL...BIG MOOSE...EAGLE BAY... MCKEEVER...NOBLEBORO...NORTHWOOD...OLD FORGE...SPECULATOR 749 PM EST MON JAN 12 2015 ...WIND CHILL ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 10 AM EST TUESDAY... * LOCATIONS...NORTHERN HERKIMER AND HAMILTON COUNTIES. * HAZARD TYPES...DANGEROUSLY COLD WIND CHILLS. * WIND CHILL READINGS...AS LOW AS 20 TO 25 BELOW ZERO. * TIMING...LATE TONIGHT INTO TUESDAY MORNING. * IMPACTS...BITTERLY COLD WIND CHILLS WILL RESULT IN DANGEROUS CONDITIONS FOR EXPOSED SKIN. FROSTBITE CAN OCCUR TO EXPOSED SKIN IN 30 MINUTES OR LESS. * WINDS...NORTH 5 TO 10 MPH. * TEMPERATURES...WILL DROP TO LOWS OF ZERO DEGREES TO 15 DEGREES BELOW ZERO. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. && $$
601 WWUS41 KALY 130650 WSWALY URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBANY NY 150 AM EST TUE JAN 13 2015 NYZ032-033-131500- /O.CON.KALY.WC.Y.0002.000000T0000Z-150113T1500Z/ NORTHERN HERKIMER-HAMILTON- INCLUDING THE CITIES OF...ATWELL...BIG MOOSE...EAGLE BAY... MCKEEVER...NOBLEBORO...NORTHWOOD...OLD FORGE...SPECULATOR 150 AM EST TUE JAN 13 2015 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THIS MORNING... * LOCATIONS...NORTHERN HERKIMER AND HAMILTON COUNTIES. * HAZARD TYPES...DANGEROUSLY COLD WIND CHILLS. * WIND CHILL READINGS...AS LOW AS 20 TO 25 BELOW ZERO. * TIMING...LATE TONIGHT INTO TUESDAY MORNING. * IMPACTS...BITTERLY COLD WIND CHILLS WILL RESULT IN DANGEROUS CONDITIONS FOR EXPOSED SKIN. FROSTBITE CAN OCCUR TO EXPOSED SKIN IN 30 MINUTES OR LESS. * WINDS...NORTH 5 TO 10 MPH. * TEMPERATURES...WILL DROP TO LOWS OF ZERO DEGREES TO 15 DEGREES BELOW ZERO. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. && $$
741 WWUS41 KALY 131445 WSWALY URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBANY NY 945 AM EST TUE JAN 13 2015 NYZ032-033-131545- /O.CAN.KALY.WC.Y.0002.000000T0000Z-150113T1500Z/ NORTHERN HERKIMER-HAMILTON- INCLUDING THE CITIES OF...ATWELL...BIG MOOSE...EAGLE BAY... MCKEEVER...NOBLEBORO...NORTHWOOD...OLD FORGE...SPECULATOR 945 AM EST TUE JAN 13 2015 ...WIND CHILL ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN ALBANY HAS CANCELLED THE WIND CHILL ADVISORY FOR NORTHERN HERKIMER AND HAMILTON COUNTIES. IT WILL CONTINUE TO BE VERY COLD TODAY...HOWEVER THE COMBINATION OF THE TEMPERATURES AND LIGHT WINDS WILL NOT BE ENOUGH TO CREATE WIND CHILL READINGS TO ADVISORY LEVELS. $$
What forecasters said that day
The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albany, NY wrote its last area forecast discussion before this wind chill advisory went out at Jan 12, 1:04 PM EST, 2 hours 29 minutes earlier.
Area forecast discussion, Jan 12, 1:04 PM EST, 2 hours 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBANY NY
104 PM EST MON JAN 12 2015
.SYNOPSIS...
SNOW...MIXING WITH SLEET...RAIN...AND FREEZING RAIN
ACROSS SOUTHERN PARTS OF THE AREA...WILL CONTINUE THROUGH THE
AFTERNOON HOURS. THE PRECIPITATION WILL TAPER OFF AS WE HEAD INTO
THE EVENING HOURS. ANOTHER SHOT OF ARCTIC AIR IS EXPECTED TONIGHT
THROUGH TUESDAY NIGHT AS HIGH PRESSURE BUILDS IN. TEMPERATURES ARE
EXPECTED TO MODERATE TO NEAR SEASONAL LEVELS BY THE END OF THE WEEK.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
AS OF 1231 PM EST...STEADY LIGHT PRECIPITATION CONTINUES OVER MUCH
OF THE REGION FOR NOW...WITH SNOW FROM THE CAPITAL REGION ON
NORTHWARD...AND A WINTRY MIX TO THE SOUTH. PRECIP HAS EVEN CHANGED
OVER TO JUST A PLAIN RAIN IN PARTS OF THE MID HUDSON VALLEY. THE
WINTER WEATHER ADVISORY CONTINUES IN AREAS WHERE MIXING WILL OCCUR
ACROSS SOUTHERN PARTS OF THE REGION THROUGH 4 PM. ANY ADDITIONAL
SNOW ACCUMULATION GENERALLY LOOK TO BE AN INCH OR LESS...AS THE
STEADY PRECIP WILL SOON BE TRANSITIONING TO MORE SHOWERY PRECIP
WITH LESS COVERAGE BY THE MID TO LATE AFTN HOURS. THIS IS SHOWN IN
BOTH THE 18Z RUN OF OUR LOCAL HIRESWRF AND THE 15Z RUN OF THE 3KM
HRRR. MOST AREAS LOOK TO BE COMPLETELY DONE WITH ALL PRECIP BY THE
EARLY EVENING.
TEMPS FOR THE REST TODAY WILL BE HOLDING STEADY...MAINLY IN THE
UPPER 20S TO MID 30S.
PUBLIC INFORMATION STATEMENTS HAVE BEEN ISSUED AND CONTAIN THE
SNOWFALL REPORTS WE HAVE RECEIVED THIS MORNING. MANY THANKS TO
THOSE WHO HAVE GIVEN US REPORTS....THEY ARE VERY HELPFUL TO THE
FORECAST PROCESS.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH WEDNESDAY/...
AFTER THE LOW AND COLD FRONT MOVE TO THE SOUTH AND EAST...ANOTHER
SURGE OF ARCTIC AIR WILL FLOW INTO THE REGION TONIGHT AND TUESDAY.
SOME LINGERING LIGHT SNOW IS POSSIBLE THIS EVENING...OTHERWISE
NOTHING MORE THAN ISOLATED TO SCATTERED SNOW SHOWERS EXPECTED
TONIGHT...MAINLY OVER HIGHER TERRAIN AREAS. LOWS TONIGHT WILL
RANGE FROM ZERO TO 10 BELOW OVER THE ADIRONDACKS...AND SINGLE
NUMBERS AND TEENS ELSEWHERE. SOME ADIRONDACK AREAS COULD JUST
BARELY REACH WIND CHILL ADVISORY CRITERIA LATE TONIGHT...BUT IT
WILL BE MARGINAL AND WILL LET DAY SHIFT HANDLE THAT THIS AFTERNOON
SINCE WE WILL BE DEALING WITH THE SNOW TODAY.
FOR TUESDAY THROUGH WEDNESDAY...THE REGION WILL BE UNDER THE
INFLUENCE OF A HUGH ARCTIC HIGH PRESSURE SYSTEM...WITH THE
PRESSURE AT THE CENTER OF THE HIGH REACHING 1045 MB. THE HIGH WILL
CREST OVER THE REGION TUESDAY NIGHT/WEDNESDAY MORNING WITH VERY
COLD TEMPS. HIGHS TUESDAY WILL ONLY BE IN THE 5 TO 25 DEGREE
RANGE. LOWS TUESDAY NIGHT WILL RANGE FROM THE TEENS BELOW ZERO
OVER THE ADIRONDACKS...TO THE LOW SINGLE NUMBERS OVER THE MID
HUDSON VALLEY AND LITCHFIELD COUNTY. THERE IS A BETTER POTENTIAL
TO REACH WIND CHILL ADVISORY AND POSSIBLE EVEN WARNING CRITERIA
OVER THE ADIRONDACKS TUESDAY NIGHT...BUT WITH THE HIGH CENTERED
OVER THE REGION WINDS COULD BE CALM WHEN TEMPS ARE THEIR COLDEST.
FOR NOW HAVE HIGHLIGHTED THE WIND CHILL HEADLINE POTENTIAL FOR
BOTH MONDAY AND TUESDAY NIGHTS IN THE HWOALY PRODUCT. MAINLY CLEAR
SKIES EXPECTED TUESDAY AND TUESDAY NIGHT.
ON WEDNESDAY...SOME OVERRUNNING MOISTURE WILL RESULT IN PARTLY
SUNNY BUT COLD CONDITIONS...WITH HIGHS IN THE UPPER TEENS TO THE
MID 20S.
&&
.LONG TERM /WEDNESDAY NIGHT THROUGH SUNDAY/...
MUCH OF THE LONG TERM PERIOD WILL FEATURE DRY WEATHER WITH GRADUALLY
MODERATING TEMPS AFTER A CHILLY START WEDNESDAY NIGHT. A RIDGE OF
HIGH PRESSURE WILL INITIALLY BE ACROSS THE FA FROM WEDNESDAY NIGHT
THROUGH THURSDAY NIGHT. A CLIPPER TYPE SYSTEM WILL THEN DRAG A
WEAKENING COLD FRONT THROUGH THE FA ON FRIDAY WHICH WILL BE FOLLOWED
BY A RETURN TO HIGH PRESSURE FOR SATURDAY THROUGH SATURDAY NIGHT. A
SECOND CLIPPER TYPE SYSTEM WILL MOVE ACROSS SOUTHERN CANADA ON
SUNDAY DRAGGING A COLD FRONT INTO THE SAINT LAWRENCE VALLEY LATE IN
THE DAY.
HAVE PLACED SLIGHT CHANCE TO LOW CHANCE POPS ACROSS NORTHWEST
PORTION OF FA ON THURSDAY NIGHT WITH FIRST CLIPPER TYPE SYSTEM AND
ASSOCIATED FRONTAL BOUNDARY AND SLIGHT CHANCE POPS ACROSS THE
NORTHERN HALF OF THE FA ON SUNDAY. OTHERWISE EXPECT DRY CONDITIONS.
OVERNIGHT LOWS WILL RANGE FROM 5 BELOW TO 15 ABOVE ON WEDNESDAY
NIGHT...MID SINGLE DIGITS TO MID TEENS THURSDAY NIGHT AND FRIDAY
NIGHT...AND UPPER TEENS TO LOWER 20S SATURDAY NIGHT. HIGHS WILL
RANGE FROM MID 20S TO MID 30S ON THURSDAY...UPPER TEENS TO LOWER 30S
ON FRIDAY...MID 20S TO LOWER 30S ON SATURDAY...AND UPPER 20S TO
UPPER 30S ON SUNDAY.
&&
.AVIATION /18Z MONDAY THROUGH SATURDAY/...
A WINTRY MIX OF PRECIPITATION WILL CONTINUE FOR ANOTHER 2-3 HOURS
THIS AFTERNOON ACROSS THE AREA WITH IFR CONDITIONS. HAVE SNOW
OCCURRING AT KALB AND KGFL WITH A WINTRY MIX AT KPSF WITH A
TEMPERATURE JUST BELOW FREEZING AND RAIN AT KPOU. THE PRECIPITATION
WILL LIGHTEN UP AS WE HEAD INTO LATE AFTERNOON WITH AN IMPROVEMENT
TO MVFR AS A COLD FRONT BEGINS TO MOVE OFF TO OUR EAST. THE COLUMN
WITH COOL SO SNOW IS EXPECTED AT KPSF AGAIN WITH SNOW POSSIBLE AT
KPOU BEFORE THE PRECIPITATION ENDS. THE PRECIPITATION WILL COME END
BY EARLY EVENING AND SKIES WILL EVENTUALLY CLEAR OVERNIGHT AS HIGH
PRESSURE BUILDS IN FROM THE WEST.
LIGHT SOUTHERLY WINDS WILL SHIFT TO THE WEST WITH THE PASSAGE OF THE
COLD FRONT AND THEN TO THE NORTHWEST TO NORTH WITH THE PASSAGE OF A
SECONDARY BOUNDARY AND INCREASE TO ABOUT 10 KNOTS.
OUTLOOK...
TUE NIGHT-SAT: NO OPERATIONAL IMPACT. NO SIG WX.
&&
.HYDROLOGY...
BELOW NORMAL TEMPERATURES WILL CONTINUE TO PERSIST ALLOWING ICE TO
CONTINUE TO FORM AND THICKEN. SOME FREEZE UP JAMS COULD OCCUR IN
THE ADIRONDACKS AND SOUTHERN VERMONT DUE TO THE EXTREME COLD.
ANY PRECIPITATION THAT OCCURS THROUGH EARLY NEXT WEEK WILL BE IN
THE FORM OF LIGHT SNOW OR SOME FROZEN MIX TODAY WITH NO IMMEDIATE
IMPACT ON AREA RIVERS AND STREAMS.
FOR DETAILS ON SPECIFIC AREA RIVERS AND LAKES...INCLUDING OBSERVED
AND FORECAST RIVER STAGES AND LAKE ELEVATIONS...PLEASE VISIT THE
ADVANCED HYDROLOGIC PREDICTION SERVICE /AHPS/ GRAPHS ON OUR WEBSITE.
&&
.ALY WATCHES/WARNINGS/ADVISORIES...
CT...WINTER WEATHER ADVISORY UNTIL 4 PM EST THIS AFTERNOON FOR
CTZ001-013.
NY...WINTER WEATHER ADVISORY UNTIL 4 PM EST THIS AFTERNOON FOR
NYZ058>061-063>066.
MA...WINTER WEATHER ADVISORY UNTIL 4 PM EST THIS AFTERNOON FOR
MAZ001-025.
VT...NONE.
&&
SYNOPSIS...IAA/FRUGIS/GJM
NEAR TERM...IAA/FRUGIS/GJM
SHORT TERM...GJM
LONG TERM...11
AVIATION...IAA
HYDROLOGY...IAAHazardous weather outlook, Jan 12, 10:34 AM EST, 4 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBANY NY 1034 AM EST MON JAN 12 2015 NYZ032-033-038>043-047>054-082>084-VTZ013>015-131200- NORTHERN HERKIMER-HAMILTON-SOUTHERN HERKIMER-SOUTHERN FULTON- MONTGOMERY-NORTHERN SARATOGA-NORTHERN WARREN-NORTHERN WASHINGTON- SCHOHARIE-WESTERN SCHENECTADY-EASTERN SCHENECTADY-SOUTHERN SARATOGA- WESTERN ALBANY-EASTERN ALBANY-WESTERN RENSSELAER-EASTERN RENSSELAER- NORTHERN FULTON-SOUTHEAST WARREN-SOUTHERN WASHINGTON-BENNINGTON- WESTERN WINDHAM-EASTERN WINDHAM- 1034 AM EST MON JAN 12 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE CAPITAL REGION...SCHOHARIE VALLEY... LAKE GEORGE AND SARATOGA REGIONS...MOHAWK VALLEY...NORTHERN TACONICS...AND SOUTHERN ADIRONDACKS OF EAST CENTRAL NEW YORK...AND FOR SOUTHERN VERMONT. .DAY ONE...TODAY AND TONIGHT. LIGHT SNOW IS EXPECTED TODAY WITH ACCUMULATIONS OF ONE TO FOUR INCHES EXPECTED. AT THIS TIME IT APPEARS THAT SNOWFALL ACCUMULATIONS WILL REMAIN BELOW ADVISORY LEVELS. HOWEVER...SLIPPERY TRAVEL CONDITIONS WILL OCCUR. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. WIND CHILL VALUES MAY APPROACH ADVISORY LEVELS EARLY TUESDAY MORNING...AND AGAIN TUESDAY NIGHT INTO WEDNESDAY MORNING ACROSS THE WESTERN ADIRONDACKS. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO SEND ANY MEASUREMENTS OF SNOW TO THE NATIONAL WEATHER SERVICE. CTZ001-013-MAZ001-025-NYZ058>061-063>066-131200- NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN BERKSHIRE- SOUTHERN BERKSHIRE-WESTERN GREENE-EASTERN GREENE-WESTERN COLUMBIA- EASTERN COLUMBIA-WESTERN ULSTER-EASTERN ULSTER-WESTERN DUTCHESS- EASTERN DUTCHESS- 1034 AM EST MON JAN 12 2015 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWESTERN CONNECTICUT...WESTERN MASSACHUSETTS AND THE SOUTHEAST CATSKILLS...MID HUDSON VALLEY...AND SOUTHERN TACONICS OF EAST CENTRAL NEW YORK. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO SEND ANY MEASUREMENTS OF SNOW AND ICE TO THE NATIONAL WEATHER SERVICE.
In the hours before
Local storm report, Jan 12, 10:32 AM EST, 5 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
1032 AM EST MON JAN 12 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1021 AM FREEZING RAIN ROXBURY 41.56N 73.31W
01/12/2015 M0.10 INCH LITCHFIELD CT FACEBOOK
&&
EVENT NUMBER ALY1500012
IRLNearby
Wind Chill Advisories in New York, 2015Every wind chill advisory in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.